# SDR 2006UALA01994

- Difficulty date: October 14, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 62,938 hours, 10,180 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG 'LDG GEAR MONITOR' DISPLAYED WITH LDG GEAR UP AND  LOCKED.  FOUND ALL EXCEPT 4 CIRCUIT CARDS DISLODGED IN PSEU.  REMOVED AND REINSTALLED ALL CIRCUIT CARDS.
